# SDR SIMA20201026001

- Difficulty date: October 26, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 39,167 hours, 35,824 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY FLASHLIGHT INOPERABLE.  C/A: R & R F/A EMERGENCY FLASHLIGHT ASSEMBLY, IAW AMM 33-50-16.  OPERATIONS CHECK GOOD.
